# SDR FY4Y197M20110919

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N319NE
- Make and model: Boeing 727212
- Aircraft serial: 21349
- Aircraft time: 68,255 hours, 29,172 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Part number: 65241899
- Condition: Corroded
- Location: Horiz Stab
- Part time: 68,255 hours, 29,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM THE MAINTENANCE WORK (7C CHECK CARD NO.:C53-300-10 PART 1 OF 2), CORROSION WAS FOUND ON THE AFTER FLANGE OF THE LT HORIZONTAL STABILIZER T/E LOWER BEAM AT ELEV STA 156~160 AND ELEV STA 186.5~190.  THE DEPTH AFTER BLENDOUT IS OUT OF LIMIT.  THE APPROVED REPAIR DATA (FAA FORM 8110-3) HAS BEEN RECEIVED FROM DER ON SEP 19, 2011.
